# SDR AWKA20130404001

- Difficulty date: March 21, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N790XJ
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 12,436 hours, 7,585 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIGHT CREW REPORTED THAT ON LIFT OFF, PILOT RECEIVED A STICK SHAKER AND RED AIRSPEED TAPE STALL INDICATION THAT LASTED 2-3 MINUTES.  LEVELED OFF AT 2,500 - 3,000 FT AND DECLARED AN EMERGENCY.  RETURNED AND LANDED UNEVENTFULLY.  FUTHER INVESTIGATION FOUND THE NR 1 ADC CONNECTOR WAS NOT FULLY ENGAGED AND LOCKED.  ENGINE FADECS DOWNLOADED AND CIRCUIT BREAKERS RESET TO RETREAVE TROUBLSHOOTING DATA.  CONNECTOR WAS SECURED AND ADC RE-RACKED. SYS OPS CHECKS WERE PERFORMED AND ENGINE RUNS WERE PERFORMED WITH NO FURTHER FAULTS FOUND.  A SUCCESSFUL FLIGHT WAS PERFORMED.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES.
